# SDR QXEA2023081400118

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 12,652 hours, 8,441 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MOMENTRY LAV SMOKE EICAS MASTER WARNING ILLUMINATED IN FLIGHT.  NO INDICATIONS OF FIRE, SMOKE, VAPE, SMOKE OR TAMPERING. REMOVED FROM SERVICE. C/W OPS CHECK OF AFT LAVATORY SMOKE DETECTOR IAW E175 AMM 26-14-01-700-801-A.  OPS CHECK GOOD.  RETURNED TO SERVICE. NO PARTS REPLACED.
